• Christi_6662's Avatar

    Christi_6662 started following

    User: william7

  • Christi_6662's Avatar

    Christi_6662 posted an update

    hello.
    I am in remission. I am having skin issues. My face is very dry and itching. I have many new wrinkles on my face too. I have and am using lotion water based.

    1 Comment
    • teddyfuzz's Avatar
      teddyfuzz

      So glad to hear you are in remission. I noticed more wrinkles on my face too. Not sure if it was the chemo or the stress of having cancer. Probably both:(

      about 5 years ago
  • Christi_6662's Avatar

    Christi_6662 shared an experience

    Celebration (Remission)

  • Christi_6662's Avatar

    Christi_6662 shared an experience

    Side Effects (Chemo brain): diarrhea, low WBC, low RBC, low platelets, fatigue, mouth dryness, etc, etc

  • Christi_6662's Avatar

    Christi_6662 shared an experience

    Drug or Chemo Therapy (Chemotherapy): I was admitted to the hospital March 27, 2012. I was discharged on April 30, 2012. Starting in May 2012 I would return to the Hosp for 6 days of chemo treatment. I had a total of four. My last treatment was August 2012.

  • Christi_6662's Avatar

    Christi_6662 shared an experience

    Oh No (Diagnosed): I was sick starting the beginning of March 2012. I thought I had a sinus infection but it never would get any better. My family Dr. ran blood test three different times during the month finally the last blood test said I had Leukemia.